Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 268568, 23 pages
Research Article

Hypothesis Testing in a Fractional Ornstein-Uhlenbeck Model

Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 31 May 2012; Accepted 2 October 2012

Academic Editor: Qing Zhang

Copyright © 2012 Michael Moers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Moers, “Hypothesis Testing in a Fractional Ornstein-Uhlenbeck Model,” International Journal of Stochastic Analysis, vol. 2012, Article ID 268568, 23 pages, 2012. doi:10.1155/2012/268568